Skip to Main Content
Skip Nav Destination

Orientation of bradyodont dentition

David S. Berman
Orientation of bradyodont dentition
Journal of Paleontology (1967) 41 (1): 143-146

ISSN: 0022-3360
EISSN: 1937-2337
Serial Title: Journal of Paleontology
Serial Volume: 41
Serial Issue: 1
Title: Orientation of bradyodont dentition
Author(s): Berman, David S.
Pages: 143-146
Published: 1967
Text Language: English
Publisher: Society of Economic Paleontologists and Mineralogists, Tulsa, OK, United States
Accession Number: 1967-016541
Categories: Vertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute. Reference includes data from Bibliography and Index of North American Geology, U. S. Geological Survey, Reston, VA, United States
Update Code: 1967
Close Modal

or Create an Account

Close Modal
Close Modal